Announcement

Collapse
No announcement yet.

lump in throat feeling...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • lump in throat feeling...

    I've been on elmiron for a week and a half and have started to feel like I have a lump in my throat. I can handle the nausea, but I'm not sure I can stand this 'lump in my throat' feeling. Anyone else have this as a side affect?
    mom_in_ma

  • #2
    HI! Sounds like it's giving you acid reflux that's causing an irritation in your throat. I get that feeling often because I have Barrett's Esophagus and if I take or eat anything that ups my acid.......I get the lump in the throat feeling. I think you should mention it to your dr. before it gets worse. Good luck! Roxie

    Double Spinal Cord Stimulator surgery 8/09
    Unsuccessful MiniArc sling surgery 12/07
    Dx'd Hypothyroid
    Dx'd Chronic Axonal Neuropathy & Myopathy
    June 2007
    Dx'd IC May 2006 (after suffering for 25+ yrs!)
    First Cysto 1979
    First Hydro 1981 (Many treatments since then!)
    Collagin"Durasphere" injections for urethra
    Gall bladder surgery Aug. 2004
    Gastric Bypass Dec. 2004
    Dx'd: Barrett's Esphogus July 2004
    Dx'd: Vaginal Atrophy 2005
    Bladder surgery 2000
    Dx'd: IBS 2000
    Hysterectomy (fibroids) 1999
    Laminectomy 1989
    Dx'd: Degerative Disk Disorder 1989

    For IC I use Elmiron, Elavil and Freeze dried Aloe Vera (it works likes Elmiron, but naturally)and Azo as needed. I also take Zegerid, Randitine for Barrett's Esophagus. (which causes me to have constant yeast infections!)I take Cymbalta for Neuopathy/Myopathy pain. I use the Climara patch for menopause symptoms. I'm on a very strict diet because of the IC, IBS and Gastric Bypass. I take Primal Defense Probiotics and whole food Iron.
    I no longer have the awful urethral pain! I've been using MSM gel now for 4 mo. and haven't had a flare up or the urethra pain.....it's amazing stuff!!:woohoo:

    Comment


    • #3
      You might talk with your doctor about stopping the elmiron for a few days to see if the feeling goes away. If it does, it might help to empty the elmiron capsule into water and take it that way (discard the empty capsule). Some find it's the capsule itself that causes a problem.

      Be sure to discuss it with your doctor first.

      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        Thanks. Yes, Donna, I was thinking about stopping for a few days to see if the feeling goes away and they restarting it. I had forgotten that the capsule sometimes causes problems and that I could empty it into water. I'll try that.
        mom_in_ma

        Comment


        • #5
          I agree... but I still would call my doctor.
          'The will of God will never take you where the Grace of God will not protect you.'

          Comment

          Working...
          X